advertisement
Question
Posted by: richard | 2012/10/06

severe dizziness accompanying nausea

hi doc
please advise me what to do : what i can take at home etc..
52 yrs, hypertensive , from time tome, tkes 10mg pharmapress daily, overweight, inactive, listless...

when i put my head down on pillow, the entire room starts turning very very fast.. it takes a few minutes before it subsides, another turn and it starts all over again... then the feeling to throw up comes on..
what could be cause of this ? is it dangerous ?
Thank you
Richard

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Dear Richard

The symptoms you describe have nothing to do with the heart and sound like they may be coming from the semi-circular canals in the middle ear. My advice would be to go and see an ear, nose and throat specialist or a neurologist.

Best wishes, JT

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cardiologist | 2012/10/10

Dear Richard

The symptoms you describe have nothing to do with the heart and sound like they may be coming from the semi-circular canals in the middle ear. My advice would be to go and see an ear, nose and throat specialist or a neurologist.

Best wishes, JT

Reply to Cardiologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement